# SDR IPXA2021040967985

- Difficulty date: March 24, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER WING BOX/TANK UPPER SKIN HAS CORROSION BETWEEN XCW=-101.8 AND XCW=-110 ABOVE AFT SPAR.REPAIRED CORRODED SKIN IAW VT-SAA EA 011-5730-01-A8997 REV I/R AND UPS EO MD11-5730-79907-A (MINOR).
